Baire classes of functions and Lyapunov exponents. VII
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 957-978
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a4,
author = {V. M. Millionshchikov},
title = {Baire classes of functions and {Lyapunov} {exponents.~VII}},
journal = {Differencialʹnye uravneni\^a},
pages = {957--978},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a4/}
}
V. M. Millionshchikov. Baire classes of functions and Lyapunov exponents. VII. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 957-978. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a4/